On the nonequivalence of lorenz system and chen system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

28 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)557-560
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume20
Issue number2
Publication statusPublished - Feb 2010

Abstract

In this paper, we prove that the Chen system with a set of chaotic parameters is not smoothly equivalent to the Lorenz system with any parameters. © 2010 World Scientific Publishing Company.

Research Area(s)

  • Chen system, Lorenz system, Smooth equivalence, Topological equivalence

Citation Format(s)

On the nonequivalence of lorenz system and chen system. / Hou, Zhenting; Kang, Ning; Kong, Xiangxing; Chen, Guanrong; Yan, Guojun.

In: International Journal of Bifurcation and Chaos, Vol. 20, No. 2, 02.2010, p. 557-560.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review